# SDR HEEA064306

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308121S
- Condition: Cracked
- Location: Fuselage
- Part time: 2,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ABOVE RT TAILBOOM MOUNT BOLT HOLE.  REFERENCE:  DMR NR 686286.
